skin-hair-icon
Hormonal acne on cheeks
I've been experiencing acne on my cheeks since a year. Before that, I had acne on my forehead but it cleared after they prescribed medications by the dermatologist. But suddenly after they cleared, I started having acne on my cheeks and chin, which is strange because I've never had even a pimple on my cheeks. Please suggest what should I do.
39 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Treatment depends on the grade..Acne or  pimples... Due to hormonal changes..Oily skin causes it...Common in adolescent age...May occur in adults also.. Food like Oily foods, ice cream, chocolate and sweets increase it.. Treatment depends on the grade of pimples or acne..So, please  send photos by direct online consultation as it's a must to see which grade of pimples or acne for accurate diagnosis and treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello dear. You should share a clear picture of your acne via online consultation for best results. History of PCOS, application of OTC products etc can lead to acne. Early treatment can prevent scarring.
Next Steps
Schedule an online consultation or Visit clinic in Delhi
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.